# SDR CALA9601732

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6544510696
- Condition: Ruptured
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY WAS LOST APPROXIMATELY 15 MINUTES INTO FLIGHT.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE NR 1 AND NR 2 PUMP LOW PRESSURE LIGHTS.  THE LOSS OF HYD SYSTEM-A QTY CHECKLIST WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A-SYSTEM PRESSURE HYDRAULIC FLEX LINE IN THE LT FLAP WELL INBOARD OF ENGINE PYLON RUPTURED.  THE LINE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.
